Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 24, NWS Raleigh, NC

September 11, 2014Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this river flood warning at Sep 11, 2014, 5:27 AM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Sep 11, 2014, 2:00 PM EDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Sep 11, 2014, 5:27 AM EDT (09:27 UTC)
In effect from
Sep 11, 2014, 2:00 PM EDT
Expired
Sep 13, 2014, 6:43 PM EDT
In force
53 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing Creek near Enfield (EFDN7).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WGUS42 KRAH 110927
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
527 AM EDT THU SEP 11 2014



...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-112127-
/O.NEW.KRAH.FL.W.0024.140911T2159Z-140913T1500Z/
/EFDN7.1.ER.140911T2159Z.140912T1200Z.140913T0300Z.NO/
527 AM EDT THU SEP 11 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FISHING CREEK AT ENFIELD.
* FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:15 AM THURSDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.4 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    FRI   SAT   SUN   MON   TUE

FISHING CREEK
 ENFIELD          16  15.5 THU 05 AM  16.4  15.5   8.3   7.2      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:



        ENFIELD:         74.26
       
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
9 follow-up statements
261 
WGUS82 KRAH 111418
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1018 AM EDT THU SEP 11 2014



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-120218-
/O.EXT.KRAH.FL.W.0024.140911T1800Z-140914T0300Z/
/EFDN7.1.ER.140911T1800Z.140912T1800Z.140913T1500Z.NO/
1018 AM EDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* FROM THIS AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    FRI   SAT   SUN   MON   TUE

FISHING CREEK
 ENFIELD          16  16.0 THU 10 AM  16.5  16.1  10.2   8.1   6.8


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
ELLIS
458 
WGUS82 KRAH 112013
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT THU SEP 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-120813-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T1400Z/
/EFDN7.1.ER.140911T1415Z.140912T1200Z.140914T0200Z.NO/
413 PM EDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  4:00 PM THURSDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    FRI   SAT   SUN   MON   TUE

FISHING CREEK
 ENFIELD          16  16.7 THU 04 PM  17.1  16.7  14.2  11.2   9.4


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
879 
WGUS82 KRAH 120108
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
908 PM EDT THU SEP 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-121308-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0032Z/
/EFDN7.1.ER.140911T1415Z.140912T0600Z.140913T1232Z.NO/
908 PM EDT THU SEP 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  9:00 PM THURSDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     FRI   SAT   SUN   MON   TUE

FISHING CREEK
  ENFIELD     16  17.2 THU 09 PM    17.7  16.3   8.2   8.0   7.9

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
361 
WGUS82 KRAH 120905
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
505 AM EDT FRI SEP 12 2014



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA..
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-122105-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0032Z/
/EFDN7.1.ER.140911T1415Z.140912T0900Z.140913T1232Z.NO/
505 AM EDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  5:00 AM FRIDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SAT   SUN   MON   TUE   WED

FISHING CREEK
  ENFIELD     16  17.8 FRI 05 AM    17.7  16.3   8.2   8.0   7.9


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:



        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
332 
WGUS82 KRAH 121448
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1048 AM EDT FRI SEP 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY ALONG THE BANKS OF 
FISHING CREEK WHILE A FLOOD WARNING IS IN EFFECT. THE CURRENT WILL
BE SWIFTER THAN NORMAL AND THE BANKS WILL BE SLIPPERY.

&&

NCC065-083-127-130248-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T1424Z/
/EFDN7.1.ER.140911T1415Z.140912T1800Z.140914T0224Z.NO/
1048 AM EDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT 10:30 AM FRIDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 17.9 FEET THROUGH THIS
  AFTERNOON...THEN FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SAT   SUN   MON   TUE   WED

FISHING CREEK
 ENFIELD          16  17.9 FRI 10 AM  17.3  15.4  13.7  11.2   8.2


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
960 
WGUS82 KRAH 130114
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT FRI SEP 12 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-131314-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
914 PM EDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR THE FISHING CREEK AT ENFIELD.
* AT  9:00 PM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SAT   SUN   MON   TUE   WED

FISHING CREEK
 ENFIELD          16  17.6 FRI 09 PM  15.0  13.8  11.2   8.3      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
660 
WGUS82 KRAH 130814
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT SAT SEP 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES... 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. REMAIN AWAY FROM ANY WATER RUNNING HIGH AND
FLOWING FAST.

&&

NCC065-083-127-132013-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
413 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT 4:00 AM SATURDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   

FISHING CREEK
 ENFIELD          16  17.2 SAT 04 AM  15.0  13.8  11.2   8.3      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC191-132012-
/O.CON.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
413 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM SATURDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   

NEUSE RIVER
 GOLDSBORO        18  17.8 SAT 03 AM  17.5  15.4  13.8  12.4      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
        
&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
805 
WGUS82 KRAH 131325
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
925 AM EDT SAT SEP 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-140125-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1930Z.NO/
925 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  9:15 AM SATURDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

FISHING CREEK
 ENFIELD          16  16.7 SAT 09 AM  12.8   7.9   6.7   5.6   4.5

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC191-140125-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140914T2000Z/
/GLDN7.1.ER.140913T1107Z.140914T0000Z.140914T0800Z.NO/
925 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT  8:15 AM SATURDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

NEUSE RIVER
 GOLDSBORO        18  18.1 SAT 08 AM  17.6  15.4  13.5  11.6   9.7

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
        
&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
053 
WGUS82 KRAH 132243
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
643 PM EDT SAT SEP 13 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-132313-
/O.CAN.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1911Z.NO/
643 PM EDT SAT SEP 13 2014

THE FLOOD WARNING IS CANCELLED FOR THE FISHING CREEK AT ENFIELD.
* AT  6:30 PM SATURDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:11 PM SATURDAY.
* THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

FISHING CREEK
 ENFIELD          16  15.5 SAT 06 PM  12.8   7.9   6.7   5.6   4.5

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 11, 3:09 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Sep 11, 3:09 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
309 AM EDT THU SEP 11 2014

.SYNOPSIS...A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST
LATER TODAY...CROSSING CENTRAL NORTH CAROLINA LATE TONIGHT THROUGH
FRIDAY. THE FRONT WILL THEN STALL ACROSS THE SOUTHERN PORTIONS OF
THE AREA...BRINGING UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK
AND INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM THURSDAY...

HIGH PRESSURE WILL BE SUPPRESSED TO THE SOUTH AND EAST TODAY AS A
COLD FRONT APPROACHES FROM THE WEST. MOST MODELS ARE SHOWING VERY
LITTLE (IF ANY) CONVECTION DEVELOPING DURING MUCH OF THE DAYTIME
HOURS AS THERE WILL BE LITTLE IN THE WAY OF ANY TRIGGERS (BESIDES
DIFFERENTIAL HEATING AND A PREFRONTAL TROUGH LATE IN THE DAY). IT
APPEARS THAT ANY ACTIVITY WE SEE WILL ACCOMPANY THE ACTUAL FRONT AS
ENTERS THE AREA DURING THE EVENING HOURS. HOWEVER...AM ONLY
EXPECTING SOME SCATTERED SHOWERS (AND MAYBE A THUNDERSTORM) GIVEN
THE TIME OF DAY AND THAT THE BEST FORCING IT GOING TO BE WELL NORTH
OF THE AREA. THEREFORE...WILL SHOW POPS INCREASING FROM WEST TO EAST
STARTING LATE THIS AFTERNOON/EVENING AND INTO THE OVERNIGHT HOURS.
GIVEN TODAY SHOULD BE A MOSTLY DRY DAY AND THAT THE LOW LEVEL FLOW
WILL INCREASE FROM THE SOUTHWEST...HIGH TEMPS SHOULD BE ABLE TO
CLIMB INTO THE UPPER 80S/LOWER 90S. GIVEN THE CLOUDS/PRECIP AND SLOW
PROGRESSION OF THE FRONT...OVERNIGHT LOWS WILL MOSTLY BE IN THE
LOWER 70S (WITH FEW UPPER 60S POSSIBLE).

&&

.SHORT TERM /FRIDAY/...
AS OF 300 AM THURSDAY...

THE FRONT IS PROGGED TO BE LOCATED ACROSS THE SOUTHERN AND EASTERN
PORTIONS OF NC BY 12Z FRIDAY AND THIS IS WHERE IT WILL REMAIN
(NEARLY STATIONARY) THROUGHOUT THE DAY. AT THE SAME TIME...DEEP
SOUTHWESTERLY FLOW WILL CONTINUE TO ADVECT DEEP MOISTURE INTO THE
REGION...WITH PWAT VALUES PROGGED TO APPROACH (OR EXCEED) 2.25
INCHES. THIS WILL RESULT IN PERIODS OF RAIN (HIGHEST CHANCES ACROSS
THE SOUTH AND EAST CLOSER TO THE FRONT)...WITH HEAVY DOWNPOURS
POSSIBLE (GIVEN THE ABUNDANT MOISTURE). THIS COULD RESULT IN SOME
MINOR FLOODING (MOSTLY URBAN...SMALL STREAM OR IN POOR DRAINAGE
AREAS). GIVEN THE INCREASED CLOUDS AND PRECIP AND THE FACT THAT MOST
(IF NOT ALL ) OF CENTRAL NC WILL BE ON THE BACKSIDE OF THE FRONT...
HIGHS ARE EXPECTED TO RANGE FROM THE MID 70S TO LOWER 80S...WITH
OVERNIGHT LOWS IN THE MID/UPPER 60S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AS OF 255 PM WEDNESDAY...

A POTENTIALLY GRAY AND DAMP PATTERN MAY BE SHAPING UP FOR CENTRAL NC
DURING MUCH OF THE LONG TERM PERIOD AS THE COLD FRONT CURRENTLY
EXTENDING FROM LOWER MI SW TO CENTRAL TX MOVES SOUTH AND WILL BE
LOCATED ACROSS EASTERN AND SOUTHERN PORTIONS OF NC BY 12Z FRIDAY.
THE FRONT WILL MOVE LITTLE FROM FRIDAY THROUGH SATURDAY GIVEN
PROLONGED SW FLOW ALOFT. MEANWHILE...MOISTURE WILL CONTINUE TO
STREAM NORTHWARD IN THE AFOREMENTIONED SW FLOW...INTERACTING AND
LIFTING OVER THE BOUNDARY AND SETTING THE STAGE FOR PERIODS OR
POCKETS OF RAIN FRIDAY AND SATURDAY. WHILE IT WON'T BE RAINING THE
ENTIRE TIME...THE ABUNDANT MOISTURE AS DEPICTED BY FORECAST PWAT
VALUES BETWEEN 2 AND 2.25 INCHES ACROSS OUR AREA SUGGEST THAT ANY OF
THE HEAVIER AND/OR PROLONGED DOWNPOURS MAY RESULT IN URBAN...SMALL
STREAM OR POOR DRAINAGE FLOODING.

BOTH THE GFS AND ECWMF DEPICT A TRAILING SHORT WAVE AND ASSOC SFC
FRONT APPROACHING AND MOVING ACROSS CENTRAL NC LATE SATURDAY OR
SATURDAY NIGHT. THEY SUGGEST THIS FEATURE WILL ENHANCE THE CHANCE
FOR SHOWERS AND PERHAPS A FEW TSTMS DURING THIS TIME. THEN THE MAIN
FORECAST CHALLENGE OCCURS FROM SUNDAY ONWARD...AS THE GFS IS MORE
PROGRESSIVE AND PUSHES THE FRONT FARTHER OFF THE COAST...WITH A
BREAK IN THE CLOUDS AND PRECIP ACROSS OUR AREA FROM MID-SUNDAY
THROUGH MONDAY. MEANWHILE...THE ECMWF STALLS THIS BOUNDARY AS WELL
OVER OUR AREA AND KEEPS THE CHANCE FOR RAIN ACROSS CENTRAL NC SUNDAY
RIGHT THROUGH EARLY TUESDAY. THUS...CONFIDENCE IS LOW FOR THIS PART
OF THE FORECAST.

THEREAFTER...BOTH THE GFS AND ECMWF SUGGEST THAT EVENTUALLY SOME
DRIER AIR WILL MOVE INTO OUR AREA DURING THE MIDDLE OF THE
WEEK...BUT CONFIDENCE FOR THIS PERIOD REMAINS LOW GIVEN THE SYNOPTIC
PATTERN WHICH FEATURES A BROAD TROUGH AND CYCLONIC FLOW PERSISTING
ACROSS THE EASTERN HALF OF THE COUNTRY.

TEMPS DURING THIS PERIOD WILL BE LARGELY DEPENDENT ON TIMING THE
CLOUDS AND PRECIP.  HOWEVER...WITH A PROLONG CLOUDY AND POTENTIALLY
WET PERIOD EXPECTED...LOOK FOR COOLER THAN NORMAL TEMPS MUCH OF THE
TIME. NORMAL TEMPS THIS TIME YEAR HAS HIGHS IN THE LOWER 80S AND
LOWS IN THE LOWER 60S.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
AS OF 140 AM THURSDAY...

AS TEMPS CONTINUE TO COOL WITHIN A VERY MOIST AIR MASS...LOW
STRATUS/FOG IS EXPECTED TO DEVELOP/WORSEN THROUGH THE MORNING HOURS.
THE WORST CONDITIONS (VSBYS 1 MILE OR LESS AND IFR/LIFR CIGS) ARE
EXPECTED TO BE ACROSS THE EAST (KRDU...KFAY AND KRWI) WHERE THE
GROUND IS STILL RATHER WET FROM THE HEAVY RAIN A COUPLE OF DAYS AGO.
FURTHER WEST (KINT AND KGSO) MAY EXPERIENCE SIMILAR CONDITIONS
ALTHOUGH CONFIDENCE IS NOT AS HIGH. HOWEVER...CURRENT SATELLITE
IMAGERY SHOWS STRATUS EXPANDING EAST TOWARDS THE TRIAD SO THIS WILL
BE MONITORED OVER THE NEXT COUPLE OF HOURS. THE STRATUS/FOG IS
EXPECTED TO DISSIPATE BY 14Z...AS WINDS (MIXING) INCREASE AHEAD OF
AN APPROACHING COLD FRONT. THE COLD FRONT WILL ENTER CENTRAL NC LATE
THURSDAY NIGHT AND SLOWLY CROSS THE REGION FRIDAY. SCATTERED SHOWERS
AND STORMS ARE EXPECTED ALONG THE FRONT...FIRST IN THE TRIAD (LIKELY
AFTER 00Z) AND THEN SLOWLY TRANSLATING EAST.

OUTLOOK...THE FRONT IS EXPECTED TO STALL NEAR OR JUST SOUTH OF THE
SOUTH CAROLINA BORDER LATE FRIDAY AND REMAIN NEARLY STATIONARY
THROUGH THE WEEKEND. AREAS OF LOW PRESSURE WILL DEVELOP AND TRAVEL
ALONG THIS STALLED FRONT...BRINGING AREAS OF RAIN WITH EMBEDDED
THUNDERSTORMS. SINCE MOST OF CENTRAL NC WILL BE ON THE COOL SIDE OF
THE BOUNDARY...EXPECT AREAS OF RAIN WITH MVFR-IFR VISIBILITY AND LOW
CEILINGS IN THE LOW END MVFR-IFR RANGE. THIS PERIOD OF ADVERSE
AVIATION CONDITIONS IS EXPECTED TO PERSIST FROM FRIDAY THROUGH THE
WEEKEND...POSSIBLY LINGERING INTO MONDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...KRD
NEAR TERM...KRD
SHORT TERM...KRD
LONG TERM...NP
AVIATION...KRD/WSS
Hazardous weather outlook, Sep 11, 4:54 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
454 AM EDT THU SEP 11 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-120900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
454 AM EDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A PERIOD OF WET WEATHER IS EXPECTED FRIDAY THROUGH THE
WEEKEND...AND PERHAPS INTO EARLY NEXT WEEK. MULTIPLE ROUNDS OF
RAIN DURING THIS TIME MAY RESULT IN LOCALIZED FLOODING OF SMALL
STREAMS AND CREEKS AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:48 PM EDTSpecial Weather StatementRAHMontgomery, Stanly57 min

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.